Is slight over dosage of Tenex dangerous?
User rating for this question
Hi, my son takes Tenex (Guanficine). He takes 1/4 tsp 3 times a day (liquid). I gave him his third dose tonight, then my husband didn't know I gave him his third dose and he also gave him his third dose 45 mins later. So now he had 4 doses today. He is 4 yrs old going to be 5 next month and weighs 39 pounds. He is not on any other medication. He has ADHD. No other medical conditions or allergies. Do you think he will be ok? or should i make an emergency call to my doctor?
Posted Wed, 5 Mar 2014 in General Health
Answered by Dr. Shruti Rijhwani 58 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on HCM. Well looking into your problem I would like to tell you that in my opinion I dont think just 1/4 tsp more will lead to poisoning in the child , but since every persons body has a different way of reacting to a particular drug nothing can be said with surity . I will advise you to look for symptoms like slow breathing; drowsiness , irritability , lightheadedness, pinpoint pupils; slow heartbeat; vomiting and weakness etc. Inform your doctor at the first sign you see any abnormality . Try to keep the child awake because otherwise you will not be able to see any of these signs . It will be good if you keep your treating doctor informed about this incident. Take care. Dr. Shruti